An application of exponential sums over the divisor function

Tippawan Puttasontiphot
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 25, 2019, Number 4, Pages 134—142
DOI: 10.7546/nntdm.2019.25.4.134-142
Download full paper: PDF, 167 Kb

Details

Authors and affiliations

Tippawan Puttasontiphot
Department of Mathematics Statistics and Computer Science,
Faculty of Liberal Arts and Science, Kasetsart University
Kamphaengsan Campus, Nakhonphathom 73140, Thailand

Abstract

We apply the rational exponential sums over the divisor function to estimate the average of some arithmetic functions. The method of proof relies on the classic Abel’s summation formula.

Keywords

  • Average order
  • Divisor function
  • Exponential sums

2010 Mathematics Subject Classification

  • 11L07
  • 11N69

References

  1. Apostol, T. M. (1976). Introduction to Analytic Number Theory, Springer-Verlag, New York.
  2. Banks, W. D., Harman, G., & Shparlinski, I. E. (2005). Distributional properties of the largest prime factor, Michigan Math. J., 53, 665–681.
  3. Banks, W. D., & Shparlinski, I. E. (2006). Congruences and rational exponential sums with the Euler function, Rocky Mountain J. Math., 36, 1415–1426.
  4. Cohen, E. (1961). Arithmetical notes, V. A divisibility property of the divisor function, Amer. J. Math., 83 (4), 693–697.
  5. Kerr, B. (2013). Rational exponential sums over the divisor function, arXiv:1309.6021
  6. Narkiewicz, W. (1984). Uniform distribution of sequences of integers in residue classes, Vol. 1087. Springer-Verlag, New York.
  7. Sathe, L. G. (1945). On a congruence property of the divisor function, Amer. J. Math., 67 (3), 397–406.
  8. Shirokov, B. M., & Gromakovskaya, L. A. (2016). Distribution of values of the sum of unitary divisors in residue classes, Probl. Anal. Issues Anal. 5 (1), 31–44.
  9. Shparlinski, I. E. (2010). Open problems on exponential and character sums, Ser. Number Theory Appl, 6, 222–242.

Related papers

Cite this paper

APA

Puttasontiphot, T. (2019). An application of exponential sums over the divisor function. Notes on Number Theory and Discrete Mathematics, 25(4), 134-142, doi: 10.7546/nntdm.2019.25.4.134-142.

Chicago

Puttasontiphot, Tippawan. “An Application of Exponential Sums over the Divisor Function.” Notes on Number Theory and Discrete Mathematics 25, no. 4 (2019): 134-142, doi: 10.7546/nntdm.2019.25.4.134-142.

MLA

Puttasontiphot, Tippawan. “An Application of Exponential Sums over the Divisor Function.” Notes on Number Theory and Discrete Mathematics 25.4 (2019): 134-142. Print, doi: 10.7546/nntdm.2019.25.4.134-142.

Comments are closed.